Alert archive / Arizona / Red Flag Warnings in 2013

Red Flag Warning 3, NWS Tucson, AZ

March 22, 2013

NWS Tucson, AZ issued this red flag warning at Mar 22, 2013, 3:00 PM MST. It took effect at Mar 23, 2013, 12:00 PM MST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 22, 2013, 3:00 PM MST (22:00 UTC)
In effect from
Mar 23, 2013, 12:00 PM MST
Expired
Mar 23, 2013, 8:00 PM MST
In force
8 hr
Issued by
NWS Tucson, AZ

The text

As transmitted, in the capitals the NWS used until 2016.

056 
WWUS85 KTWC 222200
RFWTWC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
300 PM MST FRI MAR 22 2013

AZZ148-231400-
/O.UPG.KTWC.FW.A.0002.130323T1900Z-130324T0300Z/
/O.NEW.KTWC.FW.W.0003.130323T1900Z-130324T0300Z/
/O.CON.KTWC.FW.W.0002.000000T0000Z-130323T0300Z/
ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/TDC-
300 PM MST FRI MAR 22 2013

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MST SATURDAY...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 8 PM MST SATURDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING
REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. 

* AFFECTED AREA...FOR TODAY...MOST OF COCHISE...GRAHAM AND
  SOUTHERN GREENLEE COUNTIES...AND MAINLY BELOW 7000 FEET. FOR
  SATURDAY...ALL OF COCHISE...GRAHAM AND SOUTHERN GREENLEE
  COUNTIES PLUS THE MOUNTAINS NEAR TUCSON.

* TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST UNTIL 8
  PM THIS EVENING...AND THEN FOR THREE OR MORE HOURS BETWEEN NOON
  AND 8 PM MST ON SATURDAY.

* WINDS...SUSTAINED 20-FOOT WINDS OF 20 TO 25 MPH WITH GUSTS OF 35
  TO 40 MPH.

* RELATIVE HUMIDITY...MINIMUM HUMIDITIES BETWEEN 10 AND 15 PERCENT.

* IMPACTS...ANY FIRES THAT DO DEVELOP WILL HAVE THE POTENTIAL TO
  EXPERIENCE RAPID GROWTH AND SPREAD RAPIDLY. OUTDOOR BURNING IS
  NOT RECOMMENDED.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON
  AND CLICK ON THE DETAILED HAZARD VIEWER TAB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA.

&&

$$

AZZ146-231400-
/O.UPG.KTWC.FW.A.0002.130323T1900Z-130324T0300Z/
/O.NEW.KTWC.FW.W.0003.130323T1900Z-130324T0300Z/
ARIZONA FIRE WEATHER ZONE 146
NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER-
APACHE NF/SAN CARLOS BIA/SDC-
300 PM MST FRI MAR 22 2013

...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MST SATURDAY...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 8 PM MST SATURDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* AFFECTED AREA...NORTHERN GRAHAM AND GREENLEE COUNTIES.

* TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST FOR THREE
  OR MORE HOURS BETWEEN NOON AND 8 PM MST.

* WINDS...SUSTAINED 20-FOOT WINDS OF 20 TO 25 MPH WITH GUSTS OF 35
  TO 45 MPH.

* RELATIVE HUMIDITY...MINIMUM HUMIDITIES BETWEEN 10 AND 15 PERCENT.

* IMPACTS...ANY FIRES THAT DO DEVELOP WILL HAVE THE POTENTIAL TO
  EXPERIENCE RAPID GROWTH AND SPREAD RAPIDLY. OUTDOOR BURNING IS
  NOT RECOMMENDED.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON
  AND CLICK ON THE DETAILED HAZARD VIEWER TAB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA.

&&

$$

VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
4 follow-up statements
535 
WWUS85 KTWC 230303
RFWTWC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
803 PM MST FRI MAR 22 2013

AZZ148-231330-
/O.EXP.KTWC.FW.W.0002.000000T0000Z-130323T0300Z/
/O.CON.KTWC.FW.W.0003.130323T1900Z-130324T0300Z/
ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/TDC-
803 PM MST FRI MAR 22 2013

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MST
SATURDAY...
...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT THIS EVENING. A RED
FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MST SATURDAY.

* AFFECTED AREA...ALL OF COCHISE...GRAHAM AND SOUTHERN GREENLEE
  COUNTIES PLUS THE MOUNTAINS NEAR TUCSON.

* TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST FOR THREE
  OR MORE HOURS BETWEEN NOON AND 8 PM MST ON SATURDAY.

* WINDS...SUSTAINED 20-FOOT WINDS OF 20 TO 25 MPH WITH GUSTS OF
   35 TO 40 MPH. 

* RELATIVE HUMIDITY...MINIMUM HUMIDITIES BETWEEN 10 AND 15 PERCENT.

* IMPACTS...ANY FIRES THAT DO DEVELOP WILL HAVE THE POTENTIAL TO
  EXPERIENCE RAPID GROWTH AND SPREAD RAPIDLY. OUTDOOR BURNING IS
  NOT RECOMMENDED.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT
   WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARD VIEWER 
   TAB. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD
OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA.

&&

$$

AZZ146-231330-
/O.CON.KTWC.FW.W.0003.130323T1900Z-130324T0300Z/
ARIZONA FIRE WEATHER ZONE 146
NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER-
APACHE NF/SAN CARLOS BIA/SDC-
803 PM MST FRI MAR 22 2013

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MST
SATURDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MST
SATURDAY. 

* AFFECTED AREA...NORTHERN GRAHAM AND GREENLEE COUNTIES.

* TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST FOR
   THREE OR MORE HOURS BETWEEN NOON AND 8 PM MST. 

* WINDS...SUSTAINED 20-FOOT WINDS OF 20 TO 25 MPH WITH GUSTS OF
   35 TO 45 MPH. 

* RELATIVE HUMIDITY...MINIMUM HUMIDITIES BETWEEN 10 AND 15 PERCENT.

* IMPACTS...ANY FIRES THAT DO DEVELOP WILL HAVE THE POTENTIAL TO
  EXPERIENCE RAPID GROWTH AND SPREAD RAPIDLY. OUTDOOR BURNING IS
  NOT RECOMMENDED.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT
   WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARD VIEWER 
   TAB. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA.

&&

$$


VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT
WEATHER.GOV/TUCSON
739 
WWUS85 KTWC 230920
RFWTWC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
220 AM MST SAT MAR 23 2013

AZZ146-148-232300-
/O.CON.KTWC.FW.W.0003.130323T1900Z-130324T0300Z/
ARIZONA FIRE WEATHER ZONE 146
NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER-
APACHE NF/SAN CARLOS BIA/SDC-ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/TDC-
220 AM MST SAT MAR 23 2013

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MST
THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MST
THIS EVENING. 

* AFFECTED AREA...COCHISE...GRAHAM AND GREENLEE COUNTIES AS WELL
  AS THE SANTA CATALINA AND RINCON MOUNTAINS NEAR TUCSON.

* TIMING...EXPECT CRITICAL FIRE WEATHER CONDITIONS FOR THREE OR
  MORE HOURS BETWEEN NOON TODAY AND 8 PM MST THIS EVENING.

* WINDS...SUSTAINED 20-FOOT WEST TO NORTHWEST WINDS OF 20 TO 25
  MPH WITH GUSTS OF 35 TO 40 MPH.

* RELATIVE HUMIDITY...MINIMUM RELATIVE HUMIDITIES BETWEEN 10 AND
  15 PERCENT.

* IMPACTS...ANY FIRES THAT DO DEVELOP WILL HAVE THE POTENTIAL TO
  EXPERIENCE RAPID GROWTH AND SPREAD RAPIDLY. OUTDOOR BURNING IS
  NOT RECOMMENDED.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON
  AND CLICK ON THE DETAILED HAZARD VIEWER TAB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA.

&&

$$

VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
758 
WWUS85 KTWC 232130
RFWTWC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
230 PM MST SAT MAR 23 2013

AZZ146-148-240300-
/O.CON.KTWC.FW.W.0003.000000T0000Z-130324T0300Z/
ARIZONA FIRE WEATHER ZONE 146
NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER-
APACHE NF/SAN CARLOS BIA/SDC-ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/TDC-
230 PM MST SAT MAR 23 2013

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING.

* AFFECTED AREA...COCHISE...GRAHAM AND GREENLEE COUNTIES AS WELL 
  AS THE SANTA CATALINA AND RINCON MOUNTAINS NEAR TUCSON. 

* TIMING...EXPECT CRITICAL FIRE WEATHER CONDITIONS UNTIL 8 PM MST
  THIS EVENING.

* WINDS...SUSTAINED 20-FOOT WEST TO NORTHWEST WINDS OF 20 TO 25 MPH
  WITH GUSTS OF 35 TO 40 MPH.

* RELATIVE HUMIDITY...MINIMUM RELATIVE HUMIDITIES BETWEEN 10 AND
  15 PERCENT.

* IMPACTS...ANY FIRES THAT DO DEVELOP WILL HAVE THE POTENTIAL TO
  EXPERIENCE RAPID GROWTH AND SPREAD RAPIDLY. OUTDOOR BURNING IS
  NOT RECOMMENDED.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON
  AND CLICK ON THE DETAILED HAZARD VIEWER TAB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA.

&&

$$

VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
632 
WWUS85 KTWC 240302
RFWTWC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
802 PM MST SAT MAR 23 2013

AZZ146-148-240415-
/O.EXP.KTWC.FW.W.0003.000000T0000Z-130324T0300Z/
ARIZONA FIRE WEATHER ZONE 146
NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER-
APACHE NF/SAN CARLOS BIA/SDC-ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/TDC-
802 PM MST SAT MAR 23 2013

...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. 

WIND SPEEDS HAVE DIMINISHED THIS EVENING...AND RED FLAG CONDITIONS
ARE NO LONGER PRESENT. THEREFORE...THE RED FLAG WARNING HAS BEEN
ALLOWED TO EXPIRED AT 800 PM MST.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TWC

$$

VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT
WEATHER.GOV/TUCSON

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tucson, AZ wrote its last area forecast discussion before this red flag warning went out at Mar 22, 2:38 PM MST, 22 minutes earlier.

Area forecast discussion, Mar 22, 2:38 PM MST, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
238 PM MST FRI MAR 22 2013

.SYNOPSIS...A WEATHER SYSTEM PASSING NORTHEAST OF THE AREA WILL
BRING WINDY CONDITIONS TO MUCH OF SOUTHEAST ARIZONA TODAY AND
SATURDAY. EXPECT A FEW DEGREES OF COOLING OVER THE WEEKEND.

&&

.DISCUSSION...DRY EASTERLY FLOW ALOFT TODAY WILL TRANSITION TO A
SLIGHT NORTHWESTERLY REGIME SATURDAY AS AN UPPER TROUGH DEEPENS OVER
THE GREAT BASIN. THIS MAY BRING A RETURN OF THE HIGH CLOUD COVER FOR
A FEW DAYS. ALSO...FALLING HEIGHTS OVER ARIZONA WILL KEEP TEMPS
AROUND NORMAL WHILE THE TIGHTER PRESSURE GRADIENT BRINGS INCREASING
WINDS. THE WINDS MAY BE STRONG ENOUGH TO KICK UP SOME DUST SO WE
HAVE AREAS OF BLOWING DUST IN THE FORECAST EAST OF TUCSON. THE
SLIGHT INCREASE IN MID TO UPPER LEVEL MOISTURE ACROSS THE WHITE
MOUNTAINS MAY SQUEEZE OUT A SPRINKLE OR TWO BUT FOR THE MOST PART
THIS UPPER TROUGH WILL PROVIDE NO PRECIP FOR SOUTHERN ARIZONA.

THE NORTHWESTERLY FLOW ALOFT CONTINUES SUNDAY AND MONDAY AS THE
UPPER TROUGH DRIFTS EAST. AT THE SAME TIME...HEIGHTS WILL BEGIN TO
RISE AS THE WEST COAST RIDGE AMPLIFIES AND FILLS IN BEHIND THE
VACATING TROUGH. THIS SLOW TRANSITION WILL KEEP FAIRLY PERSISTENT
TEMP AND SKY CONDITIONS OVER SOUTHERN ARIZONA...BUT WINDS WILL FALL
OFF AS THE GRADIENT RELAXES. THE UPPER RIDGE AXIS THE PUSHES OVER AZ
BY TUESDAY AND BRINGS A SLOW WARMING TREND.

ZONAL FLOW THEN DOMINATES FOR THE MOST PART UNTIL THE NEXT UPPER
TROUGH DIGS SOUTH INTO CENTRAL CALIFORNIA BY SATURDAY. THIS TROUGH
WOULD CONSTITUTE A SIGNIFICANT PATTERN CHANGE AND BOTH THE GFS AND
ECMWF SUGGEST A SIMILAR PATTERN AT 00Z NEXT SUNDAY. THE ENSEMBLE
SPREADS ARE RELATIVELY LOW FOR THIS FAR OUT. THIS SCENARIO WOULD
PROVIDE A RELATIVELY COOL...BREEZY AND POSSIBLY WET EASTER WEEKEND.
ALTHOUGH THE CURRENT TRACK OF THE TROUGH WOULD PUT MOST OF SOUTHERN
ARIZONA IN THE DRIER SECTOR. EITHER WAY...THIS WILL BE WORTH
WATCHING AS WE APPROACH A WEEKEND WITH A NUMBER OF OUTDOOR
ACTIVITIES.

&&

.AVIATION...FEW-SCT100-120 MAINLY E OF KCGZ-KOLS LINE UNTIL
23/03Z...OTHERWISE SKC. SFC WIND W-SW 15-25 KTS WITH OCNL GUSTS UP
TO 40 KTS...MAINLY E AND S OF KTUS. OTHERWISE...SURFACE WIND LESS
THAN 10 KTS. WINDS BCMG STRONG AND GUSTY ONCE AGAIN SATURDAY
AFTERNOON. AVIATION DISCUSSION NOT UPDATED FOR TAF AMENDMENTS.

&&

.FIRE WEATHER...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST
THIS EVENING FOR MOST OF COCHISE...GRAHAM AND SOUTHERN GREENLEE
COUNTIES. THE COMBINATION OF STRONG AND GUSTY WEST WINDS...VERY LOW
RELATIVE HUMIDITIES...AND A HIGH FIRE DANGER RATING WILL LEAD TO
HAZARDOUS FIRE WEATHER CONDITIONS.

HAVE UPGRADED THE FIRE WEATHER WATCH ON SATURDAY TO RED FLAG WARNING
AND ALSO EXPANDED THE AREA TO INCLUDE ALL OF COCHISE...GRAHAM AND
GREENLEE COUNTIES...AND ADDED THE MOUNTAINS /SANTA CATALINA AND
RINCON/ NEAR TUCSON.

DRY CONDITIONS WILL CONTINUE SUNDAY THROUGH THURSDAY. EXPECT
SOMEWHAT LESS WIND ON SUNDAY WITH A FEW AREAS IN FAR SOUTHEAST
COCHISE COUNTY APPROACHING CRITICAL FIRE WEATHER CONDITIONS DURING
THE AFTERNOON HOURS. NORMAL DIURNAL WIND TRENDS WILL OCCUR THROUGH
MIDWEEK...WITH OCCASIONAL GUSTS MAINLY DURING THE AFTERNOON HOURS.

&&

.TWC WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING IN EFFECT UNTIL 8 PM MST TODAY FOR EASTERN FIRE
WEATHER ZONE AZZ148...INCLUDING MOST OF COCHISE AND GRAHAM COUNTIES
AND SOUTHERN HALF OF GREENLEE COUNTY.

RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MST SATURDAY FOR THE
EASTERN 2/3RDS OF FIRE WEATHER ZONE AZZ148 AND FIRE WEATHER ZONE
AZZ146...INCLUDING COCHISE...GRAHAM AND GREENLEE COUNTIES AND
EXTREME EASTERN PIMA AND EASTERN SANTA CRUZ COUNTIES.

&&

VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
Hazardous weather outlook, Mar 22, 4:36 AM MST, 10 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TUCSON AZ
436 AM MST FRI MAR 22 2013

AZZ501>515-230000-
WESTERN PIMA COUNTY-TOHONO O'ODHAM NATION-
UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY-TUCSON METRO AREA-
SOUTH CENTRAL PINAL COUNTY-SOUTHEAST PINAL COUNTY-
UPPER SAN PEDRO RIVER VALLEY-
EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY-
WHITE MOUNTAINS OF GRAHAM AND GREENLEE COUNTIES-
GALIURO AND PINALENO MOUNTAINS-CHIRICAHUA MOUNTAINS-
DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS-
CATALINA AND RINCON MOUNTAINS-BABOQUIVARI MOUNTAINS-
436 AM MST FRI MAR 22 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED FRIDAY AFTERNOON
INTO EARLY EVENING ACROSS MOST OF COCHISE AND GRAHAM COUNTIES AND
SOUTHERN GREENLEE COUNTY. A RED FLAG WARNING HAS BEEN POSTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED SATURDAY AFTERNOON
INTO EARLY EVENING ACROSS MOST OF COCHISE...GRAHAM COUNTY AND
GREENLEE COUNTIES. A FIRE WEATHER WATCH IS IN EFFECT.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON

Nearby

Red Flag Warnings in Arizona, 2013Every red flag warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.